Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 11, Part G (2016)

On the negative Pell equation y2 = 21x2-3

Author(s)
G Janaki and S Vidhya
Abstract
The binary quadratic equation represented by the negative Pellian y2 = 21x2-3 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are also given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas and parabolas.
Pages: 462-466  |  575 Views  12 Downloads
How to cite this article:
G Janaki and S Vidhya. On the negative Pell equation y2 = 21x2-3. International Journal of Applied Research. 2016; 2(11): 462-466.
Call for book chapter
International Journal of Applied Research